# SDR UPS03841362

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822U505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 340 BETWEEN LONG 33L-34L BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755822, AND SRM 53-2-0 FIG 2.
